# SDR HEEA967102

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3452 · ATC Transponder System
- Part: Control
- Part number: 071119218
- Condition: Defective
- Location: Xponder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

XPONDER IDENT SWITCH STICKING IN IDENT POSITION.
